# SDR 29GA2017071900001

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 34,710 hours, 39,231 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00511520
- Condition: Broken
- Location: Seat 3a
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ASSY BROKEN AT SEAT 3A.  REPLACED THE EMERGENCY DOME LIGHT.  OPS CHECKED GOOD IAW AMM 33-50-55-04.
